Alert archive / Arkansas / Tornado Warnings in 2023
Tornado Warning 57, NWS Shreveport, LA
NWS Shreveport, LA issued this tornado warning at May 10, 2023, 9:28 PM CDT for Union County, Arkansas. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 10, 2023, 9:28 PM CDT (02:28 UTC)
- Expired
- May 10, 2023, 10:00 PM CDT
- In force
- 32 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Union County, AR
The radar
The Shreveport radar (KSHV), 155 km from the middle of the area, began a volume at 02:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 2.5 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 50 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 856 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 104 m²/s²
- 0-3 km storm-relative helicity
- 122 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
294
WFUS54 KSHV 110228
TORSHV
ARC139-110300-
/O.NEW.KSHV.TO.W.0057.230511T0228Z-230511T0300Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
928 PM CDT Wed May 10 2023
The National Weather Service in Shreveport has issued a
* Tornado Warning for...
Central Union County in south central Arkansas...
* Until 1000 PM CDT.
* At 927 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Urbana, or 9 miles southeast of El Dorado, moving
northeast at 20 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Lawson around 945 PM CDT.
Calion around 1000 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3309 9255 3310 9258 3334 9253 3333 9252
3332 9253 3332 9252 3333 9250 3332 9249
3330 9246 3329 9247 3327 9244 3328 9240
3326 9237
TIME...MOT...LOC 0227Z 208DEG 18KT 3313 9254
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
132 follow-up statements
298
WWUS54 KSHV 110245
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
945 PM CDT Wed May 10 2023
ARC139-110300-
/O.CON.KSHV.TO.W.0057.000000T0000Z-230511T0300Z/
Union AR-
945 PM CDT Wed May 10 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT FOR CENTRAL
UNION COUNTY...
At 945 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Lawson, moving north at 20 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Calion around 1015 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3316 9254 3316 9257 3334 9253 3334 9252
3333 9252 3332 9253 3332 9252 3333 9250
3332 9249 3331 9247
TIME...MOT...LOC 0245Z 184DEG 14KT 3320 9256
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
13785
WWUS54 KSHV 110251
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
951 PM CDT Wed May 10 2023
ARC139-110301-
/O.EXP.KSHV.TO.W.0057.000000T0000Z-230511T0300Z/
Union AR-
951 PM CDT Wed May 10 2023
...THE TORNADO WARNING FOR CENTRAL UNION COUNTY WILL EXPIRE AT 1000
PM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire.
LAT...LON 3316 9254 3316 9257 3334 9253 3334 9252
3333 9252 3332 9253 3332 9252 3333 9250
3332 9249 3331 9247
TIME...MOT...LOC 0251Z 208DEG 18KT 3322 9254
$$
13What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at May 10, 9:14 PM CDT, 14 minutes earlier.
Area forecast discussion, May 10, 9:14 PM CDT, 14 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
914 PM CDT Wed May 10 2023
...New UPDATE...
.UPDATE...
Issued at 900 PM CDT Wed May 10 2023
Vigorous upper level low continues to spin across the Piney Woods
of Northeast Texas late this evening and will continue to moving
slowly north and east towards the Middle Red River Valley of SE
OK, SW AR and NW LA through sunrise. As the feature moves slowly
north and east, the best forcing will be along the eastern flank
of the system, which puts far NE TX, SW AR and N LA under the risk
of training storms overnight, especially with the development of a
nocturnal low level jet, feeding the system. A multitude of high
resolution CAMs support this possible scenario so for the updated
forecast tonight, only made some minor changes to how pops were
distributed overnight as well as the first half of of Thursday.
Temperatures are very close to overnight fcst mins but given the
airmass in place, shouldn't see much more of a temperature fall
with the exception of our far northeast zones.
Update already sent...13.
&&
.SHORT TERM...
(This evening through Thursday Night)
Issued at 240 PM CDT Wed May 10 2023
Multiple bands of more intense convection are quickly developing
and moving northward across the area in association with a
slow-moving upper trough over East Texas. The development of a
30-kt low level jet this evening will help to increase the
advection of warm and moist air into the region, which should help
to sustain and intensify the stronger storms. While instability is
rather meager, low LCLs combined with increased shear near the
mid-level low could produce just enough turning for an isolated
tornado. This has already occurred north of the area this
afternoon. In addition, the stronger storms will capable of
strong, gusty winds. Wind gusts in excess of 35-40 kts were
observed at Shreveport Regional Airport with a storm. Combined
with the strong lift and intense convection, PWAT values
approaching 2 inches will result in very efficient rain producers.
Most of the models are still showing very strong QPF signals
through early Thursday morning. In particular, an axis of heavier
rainfall totals should be across the southeast half of the
forecast area, generally east of line from Lufkin, to Texarkana,
to Prescott. The latest guidance has shifted this axis east
somewhat into Northeast and Central Arkansas, so the Flood Watch
was expanded eastward to include the remainder of our Louisiana
parishes. The upper trough will continue to slowly move north-
northeast into the Ozarks on Thursday. This should take the bulk
of the heavy precip out of area by late afternoon. PoPs should
diminish in most areas by Thursday evening, but some rain chances
will linger Thursday night north of Interstate 30.
CN
&&
.LONG TERM...
(Friday through next Tuesday)
Issued at 240 PM CDT Wed May 10 2023
An active weather pattern will continue through the weekend as a
series of disturbances undercut upper ridging to our south and east.
This ridging aloft will intensify over the southeast US with the
ridge axis building westward across the Mississippi River into parts
of the Great Plains by the end of the week. After mesoscale
troughing exits the area, southwesterly flow aloft will continue
along the periphery of the ridge, maintaining ample amounts of
moisture for precipitation with precipitable water values at or
above 1.5 inches.
This wet weather pattern continues through the weekend as the next
trough quickly traverses the Baja California peninsula into Texas,
with its ejection/propagation across Texas boosting chances of
precipitation each day. Long-range guidance then suggests that the
persistent ridge over the Gulf of Mexico finally breaks down,
leaving zonal flow aloft across the area early next week. This more
progressive synoptic pattern will allow for a trough and attendant
frontal boundary to reach the area by Monday into Tuesday, boosting
precipitation chances once again.
Temperature maximums and minimums will generally remain above
average through the weekend, staying near 90 and 70 degrees
respectively. Prolonged southerly winds will maintain humid outdoors
conditions in addition to a moist atmosphere, especially at lower
levels. Additional precipitation will add up to Day 7 totals in the
2-3 inch range, with isolated higher amounts possible.
/16/
&&
.AVIATION...
(00Z TAFS)
Issued at 602 PM CDT Wed May 10 2023
Upper low across Deep East Texas today will result in very
challenging aviation forecast concerns over the next 24 hours.
While most terminals are VFR attm, that will change quickly
tonight and if high res solutions are correct, we should really
see an uptick in convective coverage and intensity overnight
across our airspace, which of course will impact terminals. Tried
to show this with the 00z TAF package with much lower ceilings,
TSRA and lower VSBYS. The good news is precipitation coverage
should end from southwest to northeast across our airspace during
the day Thursday and with that will be rapidly improving ceilings.
Look for ESE to SSE winds prevailing with speeds near 10kts
through the TAF period.
13
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 69 81 72 88 / 90 80 10 50
MLU 69 78 70 88 / 70 80 10 50
DEQ 67 81 69 86 / 80 70 30 60
TXK 68 82 71 88 / 90 80 20 60
ELD 66 77 68 87 / 90 80 10 50
TYR 68 85 72 89 / 60 30 10 50
GGG 67 83 71 88 / 80 50 10 50
LFK 68 85 71 88 / 80 40 0 40
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Flood Watch through Thursday afternoon for ARZ060-061-070>073.
LA...Flood Watch through Thursday afternoon for LAZ001>006-010>014-
017>022.
OK...None.
TX...Flood Watch through Thursday afternoon for TXZ097-112-126-137-
138-150>153-165>167.
&&
SHORT TERM...13
LONG TERM....16
AVIATION...09Hazardous weather outlook, May 10, 1:42 PM CDT, 7 hours 46 minutes before
Hazardous Weather Outlook National Weather Service Shreveport LA 142 PM CDT Wed May 10 2023 ARZ050-051-059-LAZ014-019>022-OKZ077-TXZ096-108>111-124-125-136-149- 111845- Sevier-Howard-Little River-Ouachita-Winn-Grant-Caldwell-La Salle- McCurtain-Red River-Franklin-Titus-Camp-Morris-Wood-Upshur-Smith- Cherokee- 142 PM CDT Wed May 10 2023 This Hazardous Weather Outlook is for southwest Arkansas, north central Louisiana, southeast Oklahoma and northeast Texas. .DAY ONE...This afternoon and tonight. Scattered thunderstorms will be possible across the area this afternoon and through the evening hours. An isolated strong to severe storm cannot be ruled out, with damaging winds being the primary threats. Localized flooding from isolated heavy downpours remains possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Periods of scattered thunderstorms will continue through the remainder of the work week and into next weekend. The overall threat of severe weather is uncertain, but the potential for an isolated severe thunderstorm during this period cannot be ruled out. Damaging winds and large hail will be the primary threats with any severe storms. Also, with a prolonged period of thunderstorms expected, flooding could become a threat across the region. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. LAZ013-111845- Jackson- 142 PM CDT Wed May 10 2023 ...FLOOD WATCH IN EFFECT THROUGH THURSDAY AFTERNOON... This Hazardous Weather Outlook is for north central Louisiana. .DAY ONE...This afternoon and tonight. Scattered thunderstorms will be possible across the area this afternoon and through the evening hours. An isolated strong to severe storm cannot be ruled out, with damaging winds being the primary threats. Localized flooding from isolated heavy downpours remains possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. A Flood Watch will remain in effect through Thursday afternoon. Periods of scattered thunderstorms will continue through the remainder of the work week and into next weekend. The overall threat of severe weather is uncertain, but the potential for an isolated severe thunderstorm during this period cannot be ruled out. Damaging winds and large hail will be the primary threats with any severe storms. Also, with a prolonged period of thunderstorms expected, flooding could become a threat across the region. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. ARZ060-061-070>073-LAZ001>006-010>012-017-018-TXZ097-112-126-137-138- 150>153-165>167-111845- Hempstead-Nevada-Miller-Lafayette-Columbia-Union-Caddo-Bossier- Webster-Claiborne-Lincoln-De Soto-Red River-Bienville-Sabine- Natchitoches-Bowie-Cass-Marion-Gregg-Harrison-Rusk-Panola- Nacogdoches-Shelby-Angelina-San Augustine- 142 PM CDT Wed May 10 2023 ...FLOOD WATCH IN EFFECT THROUGH THURSDAY AFTERNOON... This Hazardous Weather Outlook is for south central Arkansas, southwest Arkansas, north central Louisiana, northwest Louisiana, east Texas and northeast Texas. .DAY ONE...This afternoon and tonight. Scattered thunderstorms will be possible across the area this afternoon and through the evening hours. A Flood Watch is in effect, as moderate to heavy rainfall today could result in flooding across the region. Also, an isolated strong to severe storm will be possible, with damaging winds being the primary threat. However, an isolated tornado cannot be ruled out. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. A Flood Watch will remain in effect through Thursday afternoon. Periods of scattered thunderstorms will continue through the remainder of the work week and into next weekend. The overall threat of severe weather is uncertain, but the potential for an isolated severe thunderstorm during this period cannot be ruled out. Damaging winds and large hail will be the primary threats with any severe storms. Also, with a prolonged period of thunderstorms expected, a flooding threat continues to increase across the region. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. 16
In the hours before
Special weather statement, May 10, 4:33 PM CDT, 4 hours 55 minutes before
Special Weather Statement
National Weather Service Shreveport LA
433 PM CDT Wed May 10 2023
ARZ059>061-070-102215-
Hempstead AR-Little River AR-Miller AR-Nevada AR-
433 PM CDT Wed May 10 2023
...Strong thunderstorms will impact portions of southeastern Little
River, Hempstead, northeastern Miller and northwestern Nevada
Counties through 515 PM CDT...
At 433 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Perrytown to 7 miles east of Mandeville.
Movement was north at 20 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Hope, Prescott, Emmet, Blevins, Perrytown, Fulton, Washington, McNab,
Oakhaven, Sutton, Millwood, Hervey, Homan and Red Bluff.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3392 9344 3360 9339 3343 9389 3369 9404
3375 9388 3375 9383 3377 9383
TIME...MOT...LOC 2133Z 167DEG 17KT 3362 9350 3350 9385
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
33Special weather statement, May 10, 5:34 PM CDT, 3 hours 54 minutes before
Special Weather Statement
National Weather Service Shreveport LA
534 PM CDT Wed May 10 2023
ARZ059-102300-
Little River AR-
534 PM CDT Wed May 10 2023
...Strong thunderstorms will impact portions of southern Little River
County through 600 PM CDT...
At 534 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Richmond to near Ashdown to near Ogden.
Movement was north at 20 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Ashdown, Wilton, Ogden, Richmond, Millwood, Arden and Pine Prairie.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3378 9406 3378 9404 3375 9404 3375 9396
3374 9397 3371 9396 3373 9395 3356 9396
3358 9397 3355 9398 3360 9412 3358 9424
3359 9424 3358 9428 3357 9429 3358 9429
3356 9433 3379 9438 3380 9418 3379 9419
TIME...MOT...LOC 2234Z 175DEG 19KT 3362 9426 3364 9413 3362 9405
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
24Special weather statement, May 10, 8:35 PM CDT, 53 minutes before
Special Weather Statement
National Weather Service Shreveport LA
835 PM CDT Wed May 10 2023
TXZ153-166-167-110200-
Sabine TX-San Augustine TX-Shelby TX-
835 PM CDT Wed May 10 2023
...A strong thunderstorm will impact portions of southeastern Shelby,
northeastern San Augustine and northwestern Sabine Counties through
900 PM CDT...
At 834 PM CDT, Doppler radar was tracking a strong thunderstorm near
Patroon, or 17 miles southeast of Center, moving northeast at 20 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Bland Lake, Patroon, Huxley, Hurstown, Sexton and Jordans Store.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
If on or near Toledo Bend on the north end, get out of the water and
move indoors or inside a vehicle. Remember, lightning can strike out
to 10 miles from the parent thunderstorm. If you can hear thunder,
you are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.
&&
LAT...LON 3158 9412 3188 9396 3183 9388 3181 9387
3180 9384 3177 9382 3175 9384 3173 9381
3171 9382 3170 9380 3167 9381 3167 9383
3162 9382 3161 9384 3159 9383 3149 9394
TIME...MOT...LOC 0134Z 213DEG 18KT 3160 9399
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
24Special weather statement, May 10, 8:50 PM CDT, 38 minutes before
Special Weather Statement
National Weather Service Shreveport LA
850 PM CDT Wed May 10 2023
ARZ073-LAZ006-110215-
Union AR-Union LA-
850 PM CDT Wed May 10 2023
...A strong thunderstorm will impact portions of south central Union
County in south central Arkansas and northwestern Union Parishes
through 915 PM CDT...
At 850 PM CDT, Doppler radar was tracking a strong thunderstorm near
Cooley, or 9 miles southeast of Junction City, moving north at 20
mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
El Dorado, Urbana, Lawson, Spearsville, Lillie, Hillsboro, Lockhart,
Taylorville and Catesville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3292 9251 3290 9268 3323 9268 3320 9241
TIME...MOT...LOC 0150Z 190DEG 19KT 3295 9258
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
24Special weather statement, May 10, 9:19 PM CDT, 9 minutes before
Special Weather Statement
National Weather Service Shreveport LA
919 PM CDT Wed May 10 2023
LAZ010-017-110245-
De Soto LA-Sabine LA-
919 PM CDT Wed May 10 2023
...A strong thunderstorm will impact portions of southwestern De Soto
and northwestern Sabine Parishes through 945 PM CDT...
At 918 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles northwest of Converse, or 15 miles southwest of Mansfield,
moving northeast at 25 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Mansfield, South Mansfield, Grand Cane and Stanley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3175 9384 3177 9382 3180 9384 3181 9387
3184 9388 3186 9389 3187 9388 3188 9390
3190 9390 3189 9392 3189 9393 3191 9392
3191 9394 3215 9385 3203 9357 3173 9379
TIME...MOT...LOC 0218Z 204DEG 22KT 3185 9385
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
24Special weather statement, May 10, 9:21 PM CDT, 7 minutes before
Special Weather Statement
National Weather Service Shreveport LA
921 PM CDT Wed May 10 2023
ARZ073-110300-
Union AR-
921 PM CDT Wed May 10 2023
...A strong thunderstorm will impact portions of central Union County
through 1000 PM CDT...
At 920 PM CDT, Doppler radar was tracking a strong thunderstorm near
Lawson, or 9 miles southeast of El Dorado, moving north at 25 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
El Dorado, Calion, Urbana, Lawson, Hillsboro and Pigeon Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3305 9250 3309 9265 3337 9264 3336 9260
3337 9259 3337 9255 3333 9252 3332 9252
3333 9250 3332 9249 3333 9248 3332 9246
3331 9247 3330 9246 3329 9247 3327 9244
3328 9238 3330 9236 3329 9236
TIME...MOT...LOC 0220Z 192DEG 20KT 3312 9256
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
24The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 8:50 PM CDT | Special Weather Statement | SHV | Union | 25 min |
| May 10, 9:21 PM CDT | Special Weather Statement | SHV | Union | 39 min |
| May 11, 7:30 AM CDT | Areal Flood Advisory | SHV | Columbia | 3 hr |
| May 11, 7:34 AM CDT | Areal Flood Advisory | SHV | Columbia, Lafayette | 3 hr |
| May 11, 10:32 AM CDT | Areal Flood Advisory | SHV | Union | 3 hr |
| May 11, 10:46 AM CDT | Flash Flood Warning | SHV | Columbia, Union | 6 hr |
| May 11, 12:00 PM CDT | Flash Flood Warning | SHV | Union | 5 hr |
| May 11, 2:06 PM CDT | Special Weather Statement | SHV | Union | 54 min |
Nearby
Tornado Warnings in Arkansas, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.